Some remarks on the metrical transitivity of invariant and quasi-invariant measures
Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 2, pp. 67-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2008_49_2_a5,
author = {Kirtadze, Aleks},
title = {Some remarks on the metrical transitivity of invariant and quasi-invariant measures},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {67--74},
year = {2008},
volume = {49},
number = {2},
mrnumber = {2515017},
zbl = {1181.28002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a5/}
}
TY - JOUR AU - Kirtadze, Aleks TI - Some remarks on the metrical transitivity of invariant and quasi-invariant measures JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2008 SP - 67 EP - 74 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a5/ LA - en ID - AUCMP_2008_49_2_a5 ER -
Kirtadze, Aleks. Some remarks on the metrical transitivity of invariant and quasi-invariant measures. Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 2, pp. 67-74. http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a5/